Full Text:   <2731>

CLC number: O175; O48

On-line Access: 

Received: 2006-10-07

Revision Accepted: 2007-01-17

Crosschecked: 0000-00-00

Cited: 1

Clicked: 4981

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2007 Vol.8 No.6 P.949-956


Some stationary weak solutions to inhomogeneous Landau-Lifshitz equations in three dimensions

Author(s):  FANG Dao-yuan, LI Tai-long, XUE Ru-ying

Affiliation(s):  Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   m9845@163.com

Key Words:  Landau-Lifshitz equation, Stationary condition, Hausdorff measure

FANG Dao-yuan, LI Tai-long, XUE Ru-ying. Some stationary weak solutions to inhomogeneous Landau-Lifshitz equations in three dimensions[J]. Journal of Zhejiang University Science A, 2007, 8(6): 949-956.

@article{title="Some stationary weak solutions to inhomogeneous Landau-Lifshitz equations in three dimensions",
author="FANG Dao-yuan, LI Tai-long, XUE Ru-ying",
journal="Journal of Zhejiang University Science A",
publisher="Zhejiang University Press & Springer",

%0 Journal Article
%T Some stationary weak solutions to inhomogeneous Landau-Lifshitz equations in three dimensions
%A FANG Dao-yuan
%A LI Tai-long
%A XUE Ru-ying
%J Journal of Zhejiang University SCIENCE A
%V 8
%N 6
%P 949-956
%@ 1673-565X
%D 2007
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2007.A0949

T1 - Some stationary weak solutions to inhomogeneous Landau-Lifshitz equations in three dimensions
A1 - FANG Dao-yuan
A1 - LI Tai-long
A1 - XUE Ru-ying
J0 - Journal of Zhejiang University Science A
VL - 8
IS - 6
SP - 949
EP - 956
%@ 1673-565X
Y1 - 2007
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2007.A0949

In this paper, we describe several stationary conditions on weak solutions to the inhomogeneous landau-Lifshitz equation, which ensure the partial regularity. For certain class of proper stationary weak solutions, a compactness result of the solutions, a finite hausdorff measure result of the t-slice energy concentration sets and an asymptotic limit result of the Radon measures are proved. We also present a subtle rectifiability result for the energy concentration set of certain sequence of strong stationary weak solutions.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article


[1] Alouges, F., Soyeur, A., 1992. On global weak solutions for Landau-Lifshitz equations: existence and nonuniqueness. Nonl. Anal., 18(11):1071-1084.

[2] Chen, Y., Li, J., Lin, F.H., 1995. Partial regularity for weak heat flows into spheres. Comm. Pure Appl. Math., 48:429-448.

[3] Daniel, M., Porsezian, K., Lakshmanan, M., 1994. On the integrability of the inhomogeneous spherically symmetric Heisenberg ferromagnet in arbitrary dimensions. J. Math. Phys., 35:6498-6510.

[4] Ding, W.Y., 1990. Blow-up of solutions of heat flow for harmonic maps. Adv. in Math., 19:80-92.

[5] Ilmanen, T., 1994. Elliptic regularization and partial regularity for motion by mean curvature. Mem. Amer. Math. Soc., 108(520).

[6] Landau, L., Lifshitz, E.M., 1935. On the theory of the dispersion of magnetic permeability in ferromagnetic bodies. Phys. Z. Sowjetunion, 8:153. (Reprinted in Collected Papers of L.D. Landau, Pergamon Press, New York, 1965, p.101-114).

[7] Li, J., Tian, G., 2000. The blow-up locus of heat flows for harmonic maps. Acta Mathematica Sinica, 16:29-62.

[8] Li, Y., Wang, Y., 2006. Bubbling location for F-harmonic maps and inhomogeneous Landau-Lifshitz equations. Comment. Math. Helv., 81(2):433-448 (in Chinese).

[9] Lin, F.H., 1999. Gradient estimates and blow-up analysis for stationary harmonic maps. Ann. Math., 149:785-829.

[10] Liu, X., 2007. Blow up sets of the Landau-Lifshitz system and quasi-mean curvature flows. Manuscript.

[11] Moser, R., 2002. Partial Regularity for the Landau-Lifshitz Equation in Small Dimensions. MPI Preprint, 26. Http://www.mis.mpg.de/preprints/2002/

[12] Preiss, D., 1987. Geometry of measure in Rn: distribution, rectifiability, and densities. Ann. Math., 125:537-643.

[13] Struwe, M., 1988. On the evolution of harmonic maps in higher dimensions. J. Differ. Geom., 28:485-502.

[14] Tang, H., 2001. Inhomogeneous Landau-Lifshitz systems from a Riemann surface into S2. Chin. J. Contemp. Math. 22:215-230.

Open peer comments: Debate/Discuss/Question/Opinion


Please provide your name, email address and a comment

Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE